# SDR IPXA2023012590263

- Difficulty date: January 9, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 91,060 hours, 20,288 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA01681
- Condition: Cracked
- Location: Bs1721-1741 S47r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  MAJOR REPAIR,   CTR CARGO BILGE AREA STA 1721-1741 LONGERON 47R IS CRACKED.REPAIRED CRACKED LONGERON 47R AT CTR CARGO BILGE AREA STA 1721-1741 IAW EA 011-5310-01-A9814 REV I/R, & EO MD11-5310-85733-A.
